Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 273, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Aug 25, 2007, 8:26 PM EDT for Schuylkill County, Pennsylvania. It was in force for 79 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 25, 2007, 8:26 PM EDT (00:26 UTC)
- Expired
- Aug 25, 2007, 9:45 PM EDT
- In force
- 79 min
- Issued by
- NWS State College, PA
- Area
- Counties, with a storm outline in the text
County Schuylkill County, PA
The radar
The State College radar (KCCX), 155 km from the middle of the area, began a volume at 00:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 25, 8:45 PM EDT | TSTM WND DMG | Pottsville, PA | TREES REPORTED DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 25, 5:58 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 0.4 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 73 J/kg
- Mixed-layer CIN
- -271 J/kg
- Mixed-layer LCL
- 1576 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KCTP 260026
SVRCTP
PAC107-260145-
/O.NEW.KCTP.SV.W.0273.070826T0026Z-070826T0145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
826 PM EDT SAT AUG 25 2007
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SCHUYLKILL COUNTY IN CENTRAL PENNSYLVANIA...
* UNTIL 945 PM EDT
* AT 821 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM MINERSVILLE TO SUMMIT STATION
TO 17 MILES SOUTHEAST OF SUMMIT STATION...AND MOVING NORTHEAST AT
20 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
GIRARDVILLE AND POTTSVILLE AROUND 835 PM EDT...
FRACKVILLE AND ST. CLAIR AROUND 840 PM EDT...
SHENANDOAH AND ORWIGSBURG AROUND 845 PM EDT...
NEW PHILADELPHIA AROUND 850 PM EDT...
MAHANOY CITY AND LOCUST LAKE STATE PARK AROUND 855 PM EDT...
NUREMBURG AND TUSCARORA AROUND 905 PM EDT...
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-81 BETWEEN MILE MARKERS 117 AND 139.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 209...STATE
ROAD 61...STATE ROAD 309.
SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR
HAIL THREE QUARTERS OF AN INCH OR LARGER. SEEK SHELTER INSIDE A
STURDY LOCATION NOW.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
SATURDAY EVENING FOR CENTRAL PENNSYLVANIA.
LAT...LON 4053 7618 4078 7637 4080 7636 4081 7631
4086 7630 4094 7622 4091 7602 4087 7594
4074 7578
TIME...MOT...LOC 0026Z 217DEG 19KT 4074 7629 4060 7621
4038 7605
$$
FORECASTER: LAMBERT1 follow-up statement
000
WWUS51 KCTP 260053
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
850 PM EDT SAT AUG 25 2007
PAC107-260145-
/O.CON.KCTP.SV.W.0273.000000T0000Z-070826T0145Z/
SCHUYLKILL PA-
850 PM EDT SAT AUG 25 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM EDT
FOR NORTHEASTERN SCHUYLKILL COUNTY...
AT 845 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM LOCUST LAKE STATE PARK TO
TUSCARORA TO 6 MILES SOUTH OF NEW RINGGOLD...MOVING NORTHEAST AT 40
MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
SHEPPTON...NUREMBURG AND TAMAQUA AROUND 855 PM EDT...
SNYDERS AND MCADOO AROUND 900 PM EDT...
DOPPLER RADAR HAS INDICATED ROTATION WITHIN THIS LINE OF STORMS NEAR
ORWIGSBURG. WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY DEVELOP.
THE AREA UNDER THE GREATEST THREAT FOR DOWNBURST WIND DAMAGE OVER
THE NEXT 30 MINUTES IS FROM ORWIGSBURG AND NEW RINGGOLD...NORTHEAST
TO TAMAQUA AND SNYDERS. A IF A TORNADO IS SPOTTED...ACT QUICKLY AND
MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
SATURDAY EVENING FOR CENTRAL PENNSYLVANIA.
LAT...LON 4063 7598 4061 7601 4066 7621 4078 7625
4094 7622 4091 7602 4087 7594 4074 7578
TIME...MOT...LOC 0050Z 221DEG 37KT 4082 7612 4080 7598
4065 7594
$$
FORECASTER: LAMBERTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 25, 3:28 PM EDT, 4 hours 58 minutes earlier.
Area forecast discussion, Aug 25, 3:28 PM EDT, 4 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 328 PM EDT SAT AUG 25 2007 .SYNOPSIS... A HOT AND HUMID AIRMASS OVER THE STATE...COMBINED WITH SEVERAL UPPER AIR DISTURBANCES LIFTING NORTHEAST FROM THE OHIO VALLEY WILL LEAD TO SCATTERED...MAINLY AFTERNOON AND EVENING THUNDERSTORMS. A FEW OF THE STORMS COULD BECOME SEVERE WITH DAMAGING WIND GUSTS...HAIL AND LOCALLY HEAVY RAIN. A COLD FRONT WILL PUSH SOUTHEAST ACROSS THE REGION TONIGHT...FOLLOWED BY SOMEWHAT COOLER AND LESS HUMID AIR FOR SUNDAY AND MONDAY. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... HAVE MADE SOME EDITS TO TEMP...POP..AND SKY FOR THIS AFTERNOON AND EARLY EVENING. KPBZ RADAR SHOWING SOME SHOWERS HAVE DEVELOPED IN SOUTHWEST PA AND ARE MOVING TO THE NORTHEAST. EXPECT THIS TREND TO CONTINUE AS TEMPS AND DEW POINTS INCREASE INTO THE AFTERNOON HOURS. WHAT A CHANGE FROM JUST A FEW DAYS AGO. THE CHANGE IN MAX TEMPS ALONE FROM WEDNESDAY TO THIS AFTERNOON WILL WELL EXCEED THE TYPICAL DIURNAL CHANGE IN TEMPERATURE DURING AN 18 HOUR PERIOD HERE IN LATE AUGUST. THE WARM AND MUGGY AIRMASS IN PLACE ACROSS THE REGION /WITH SFC TDS RANGING FROM THE U60S- M70S/ WILL CONTINUE TO SUPPORT AREAS OF FOG/HZ THROUGH THE MID MORNING HOURS. RADAR MOSAIC IS QUIET FOR OUR CWA...BUT NOT SO FOR WFOS TO OUR NORTH AND WEST WHERE SHOWERS AND A FEW TSRA CONTINUE TO MOVE NE AT AROUND 35 KT. SEVERAL UPPER DISTURBANCES AND ASSOCIATED 850 HPA WIND MAXIMA OF 35 TO 45 KTS WERE RACING NE AT THE SOUTHERN EDGE OF A 80-90KT 300 HPA JET THAT WAS ORIENTED NE/SW ACROSS THE UPPER MIDWEST. A COLD FRONT LOCATED BENEATH THIS JET AXIS WILL SLIDE TO THE SOUTHEAST TODAY...CROSSING THE STATE TONIGHT. INITIALLY...VERY WARM MID LEVEL TEMPS OF PLUS 8-10C AT 700 HPA AND MINUS 6-7C AT 500 HPA WILL KEEP A LID ON DEEP CONVECTION THROUGH THE MID AFTERNOON TODAY. WEAK MID LEVEL COLD ADVECTION ACROSS THE NW AND /NEAR RECORD/ BOUNDARY LAYER AIR ACROSS THE LOWER SUSQ VALLEY WILL PRIME THESE 2 SPECIFIC AREAS FOR THE FIRST ROUNDS OF TSRA /LIKELY IN THE FORM OF MULTICELL CLUSTERS AND SHORT LINE SEGMENTS...BASED ON THE HIGHLY LINEAR HODOGRAPH AT ALL GRID POINTS/. RATHER STRONG...DEEP LAYER SHEAR OF 35-45 KTS 5-10 KFT AGL /CORRESPONDING TO 850 HPA U AND V-COMP WIND ANOMALIES OF PLUS 1-2 ST DEVIATIONS/ SUGGESTS A DECENT THREAT FOR DAMAGING STRAIGHT LINE WIND GUSTS OF 55 TO 65 MPH WHERE MID LEVEL JET IS MIXED DOWNWARD BY THE DESCENT OF/EVAPORATION WITHIN...THE STRONGER REFLECTIVITY CORES. SPC HAS PRACTICALLY THE ENTIRE STATE OF PENN /WITH THE EXCEPTION OF THE FAR SE/ OUTLOOKED FOR THIS PARTICULAR SEVERE WEATHER THREAT LATE THIS AFTERNOON AND THIS EVENING. FORECAST HIGH TEMPS WEREN/T CHANGED MUCH AT ALL FROM THE PREVIOUS SETS OF GRIDS...THE CONSISTENT SHORT TERM ENSEMBLE MOS...AND QUITE SIMILAR MET/MAV MOS GUIDANCE. FCST HIGHS TODAY WILL BE AROUND...IF NOT A FEW DEG HIGHER THAN RECORDS FOR MANY LOCATIONS INCLUDING KMDT AND KIPT THAT ARE 97 AND 95F RESPECTIVELY. THE RECORD TODAY AT STATE COLLEGE IS 92F. HIGH DEWPOINTS IN THE U60S TO LOWER 70S WILL MEAN A HEAT INDEX OF 100-104 THIS AFTERNOON FOR THE MID AND LOWER SUSQ VALLEY AND ADJACENT COUNTIES. THIS HEAT ADVISORY HAS BEEN EXPANDED NORTH AND WEST WITH RESPECT TO THE PREVIOUS ONE. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/... SCT THUNDERSTORMS WILL BE AROUND LATE THIS EVENING...BEFORE BECOMING ISOLATED DURING THE OVERNIGHT HOURS TONIGHT AS THE CFRONT PUSHES SE THROUGH MUCH OF THE REGION BY LATE SUNDAY MORNING. 00Z SUPER ENSEMBLE SUPPORTS THIS WITH AN APPROX 30-40 PERCENT PROBABILITY OF 0.10 OF AN INCH OF 12 HOUR QPF NEAR A KJST TO KSEG AND KMPO LINE INT HE 12Z TO 00Z MONDAY TIME FRAME. A FAIR AMOUNT OF MID LEVEL CLOUDS TO THE NORTH OF THE FRONT...COMBINED WITH A LIGHT NW BREEZE WILL BRING A MUCH MORE COMFORTABLE DAY TO THE REGION SUNDAY WITH HIGHS RANGING FROM THE MID 70S ACROSS THE NWN MTNS...TO AROUND 80 ACROSS THE CENTRAL MTNS...AND THE MID 80S OVER THE FAR SE ZONES. VERY SLOW EASTWARD MOVEMENT OF THE THERMALLY DIRECT...ASCENDING BRANCH OF THE UPPER JET WILL SLOW THE SFC FRONT ENOUGH...TO MAINTAIN THE CHANCE FOR SHOWERS ACROSS THE LWR SUSQ SUNDAY NIGHT. 00Z GEFS STILL HOLDS ONTO A RATHER HIGH POP FOR G.E. 0.25 INCH OF QPF ACROSS THE LOWER SUSQ VALLEY REGION LATE SUNDAY/EARLY SUNDAY NIGHT. SEVERAL 21Z SREF PLUME MEMBERS ACTUALLY SHOW THE POTENTIAL FOR UP TO 0.50 INCH OF RAIN NEAR KLNS AND KMDT LATE SUNDAY AFTERNOON AND EVENING...WHILE POINTS FURTHER NW ARE ESSENTIALLY DRY. COOL TEMPERATURES WILL MOVE INTO THE NRN HALF OF THE STATE SUNDAY NIGHT WHERE AT LEAST PARTIAL CLEARING IS EXPECTED...ALONG WITH REFRESHINGLY LOWER DEWPOINTS IN THE 40S TO LOWER 50S. THE SOUTHERN TIER COUNTIES WILL STILL REMAIN QUITE MILD WHERE MID CLOUDS WILL LINGER WITH SFC DEWPOINTS STAYING AOA 60F. && .LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/... RISING HEIGHTS WILL LEAD TO ANOTHER WARM AND GENERALLY DRY EARLY PART OF THE WEEK. A TROF MOVING THROUGH WESTERLY FLOW WILL SUPPORT A COLD FRONT MID WEEK WITH THE CHANCE OF SHOWERS/TSTORMS. A THIS TIME THIS LOOKS TO BE THE ONLY SHOT AT SIG PCPN DURING THE PD. TEMPERATURES WILL COOL DOWN CLOSER TO NORMAL AFTER THE MID WEEK. && .AVIATION /19Z SATURDAY THROUGH THURSDAY/... EARLY MORNING FOG/HZ RESULTING IN MVFR/IFR CONDS WILL ERODE THROUGH MID/LATE MORNING WITH MAINLY VFR FLYING BY 18Z. STRONG BLYR MIXING WILL PROMOTE OCNL SFC WND GUSTS SSW 15-25KTS. WARM/HUMID AIRMASS SHOULD DESTABILIZE BY THE MID/LATE AFTN AHEAD OF APPROACHING FNTL BNDRY /CURRENTLY DRAPED FM THE ST. LAWRENCE VLY SWWD TO SRN LK MI/ WITH ISOLD/SCT CONVECTION PSBL. SOME STORMS MAY BE STRG/SVR. HAVE INCLUDED TEMPO MENTION OF TSRA OR CB AT ALL TERMINALS TO ACCOUNT FOR THIS. ELONGATED SFC FNT APPROACHES AFT 00Z SUN WITH INC MID/HIGH CLOUDS. SCT WARM ADV SHRA AND ELEVATED TSRA PSBL LATER TNT AHEAD/INVOF OF FNT...WHICH WILL EVENTUALLY SLIDE EWD THROUGH THE STATE ON SUNDAY WITH PDS OF MVFR/IFR CONDS PSBL. IMPROVEMENT XPECTED N-S AS HIGH PRES MOVES IN FOR MONDAY...ALTHOUGH THE LLVL BNDRY MAY GET HUNG UP ACROSS FAR SERN PA RESULTING IN LOW CHCS FOR PCPN. HOWEVER...VFR WILL BE THE MAIN FLIGHT CAT FROM EARLY NEXT WEEK. && .CTP WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR PAZ027-028-035- 036-045-046-049>053-056-057-059-063>066. && SYNOPSIS...LAMBERT NEAR TERM...ONDREJIK/LAMBERT SHORT TERM...LAMBERT LONG TERM...GARTNER/RXR AVIATION...ONDREJIK/STEINBUGL
Hazardous weather outlook, Aug 25, 6:18 PM EDT, 2 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 618 PM EDT SAT AUG 25 2007 PAZ005-006-010>012-017>019-024>026-033-034-037-041-042-058-262230- MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-SOMERSET- BEDFORD-TIOGA-NORTHERN LYCOMING-SULLIVAN-SCHUYLKILL- 618 PM EDT SAT AUG 25 2007 ...SEVERE THUNDERSTORM WATCH 652 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. PAZ027-028-035-036-045-046-049>053-056-057-059-063>066-262230- MIFFLIN-JUNIATA-FULTON-FRANKLIN-SOUTHERN CLINTON-SOUTHERN LYCOMING- UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-LEBANON- CUMBERLAND-ADAMS-YORK-LANCASTER- 618 PM EDT SAT AUG 25 2007 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 652 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. PAZ004-262230- WARREN- 618 PM EDT SAT AUG 25 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Special weather statement, Aug 25, 7:30 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 730 PM EDT SAT AUG 25 2007 PAZ010>012-017-260045- CAMERON-CLEARFIELD-ELK-NORTHERN CLINTON- 730 PM EDT SAT AUG 25 2007 ...SCATTERED STRONG THUNDERSTORMS WILL AFFECT NORTHERN CLEARFIELD COUNTY...NORTHWESTERN CLINTON COUNTY...SOUTHEASTERN ELK COUNTY AND SOUTHERN CAMERON COUNTY THROUGH 845 PM EDT... AT 726 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SEVERAL STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR CAMERON...TO 7 MILES SOUTH OF ST. MARYS TO 8 MILES WEST OF DUBOIS...MOVING EAST AT 30 MPH. WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS. EXPECT OCCASIONAL DANGEROUS CLOUD TO GROUND LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. THESE STORMS WILL BE NEAR TREASURE LAKE...ROCKTON AROUND 745 PM... TAMARACK...S.B. ELLIOT STATE PARK AROUND 800 PM...DRIFTWOOD... CLEARFIELD AROUND 815 PM...LECONTES MILLS...KETTLE CREEK STATE PARK AROUND 830 PM AND KEATING AROUND 845 PM. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES... I-80 BETWEEN MILE MARKERS 97 AND 126. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 119...ROUTE 219...ROUTE 322...STATE ROAD 120...STATE ROAD 153...STATE ROAD 255. FORECASTER: LAMBERT
Local storm report, Aug 25, 7:31 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
731 PM EDT SAT AUG 25 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM HAIL YOUNGSVILLE 41.85N 79.32W
08/25/2007 E1.00 INCH WARREN PA PUBLIC
PUBLIC REPORT OF QUARTER-SIZED HAIL NEAR YOUNGSVILLE.
0500 PM HAIL BLOOMSBURG 41.00N 76.46W
08/25/2007 E0.75 INCH COLUMBIA PA LAW ENFORCEMENT
PENNY-SIZED HAIL REPORTED.
0500 PM TSTM WND DMG YOUNGSVILLE 41.85N 79.32W
08/25/2007 WARREN PA LAW ENFORCEMENT
TREES AND WIRES REPORTED DOWN IN YOUNGSVILLE.
0505 PM TSTM WND DMG 2 E BLOOMSBURG 41.00N 76.42W
08/25/2007 COLUMBIA PA LAW ENFORCEMENT
TREES DOWN ON WIRES IN SCOTT TWP.
0522 PM TSTM WND DMG 2 W LICKDALE 40.46N 76.53W
08/25/2007 LEBANON PA LAW ENFORCEMENT
TREES REPORTED DOWN IN UNION TWP.
0555 PM HAIL CARROLL VALLEY 39.75N 77.38W
08/25/2007 E0.88 INCH ADAMS PA TRAINED SPOTTER
NICKEL-SIZED HAIL AND WIND GUSTS ESTIMATED TO 50 MPH IN
CARROLL VALLEY.
0600 PM TSTM WND DMG FAIRFIELD 39.79N 77.37W
08/25/2007 ADAMS PA PUBLIC
PUBLIC REPORT OF TREES DOWN AND LOW-LYING FLOODING IN
VICINITY OF FAIRFIELD AND CARROLL VALLEY.
0600 PM TSTM WND DMG POTTSVILLE 40.68N 76.21W
08/25/2007 SCHUYLKILL PA LAW ENFORCEMENT
TREES REPORTED DOWN IN VICINITY OF POTTSVILLE.
0615 PM TSTM WND DMG 2 S TAMAQUA 40.78N 75.93W
08/25/2007 SCHUYLKILL PA LAW ENFORCEMENT
TREES REPORTED DOWN IN VICINITY OF SOUTH TAMAQUA.
0705 PM TSTM WND DMG DOVER 40.00N 76.85W
08/25/2007 YORK PA LAW ENFORCEMENT
TREES REPORTED DOWN NEAR DOVER.
&&
CJELocal storm report, Aug 25, 8:05 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
805 PM EDT SAT AUG 25 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM HAIL YOUNGSVILLE 41.85N 79.32W
08/25/2007 E1.00 INCH WARREN PA PUBLIC
PUBLIC REPORT OF QUARTER-SIZED HAIL NEAR YOUNGSVILLE.
0500 PM HAIL BLOOMSBURG 41.00N 76.46W
08/25/2007 E0.75 INCH COLUMBIA PA LAW ENFORCEMENT
PENNY-SIZED HAIL REPORTED.
0500 PM TSTM WND DMG YOUNGSVILLE 41.85N 79.32W
08/25/2007 WARREN PA LAW ENFORCEMENT
TREES AND WIRES REPORTED DOWN IN YOUNGSVILLE.
0505 PM TSTM WND DMG 2 E BLOOMSBURG 41.00N 76.42W
08/25/2007 COLUMBIA PA LAW ENFORCEMENT
TREES DOWN ON WIRES IN SCOTT TWP.
0522 PM TSTM WND DMG 2 W LICKDALE 40.46N 76.53W
08/25/2007 LEBANON PA LAW ENFORCEMENT
TREES REPORTED DOWN IN UNION TWP.
0555 PM HAIL CARROLL VALLEY 39.75N 77.38W
08/25/2007 E0.88 INCH ADAMS PA TRAINED SPOTTER
NICKEL-SIZED HAIL AND WIND GUSTS ESTIMATED TO 50 MPH IN
CARROLL VALLEY.
0600 PM TSTM WND DMG FAIRFIELD 39.79N 77.37W
08/25/2007 ADAMS PA PUBLIC
PUBLIC REPORT OF TREES DOWN AND LOW-LYING FLOODING IN
VICINITY OF FAIRFIELD AND CARROLL VALLEY.
0600 PM TSTM WND DMG POTTSVILLE 40.68N 76.21W
08/25/2007 SCHUYLKILL PA LAW ENFORCEMENT
TREES REPORTED DOWN IN VICINITY OF POTTSVILLE.
0615 PM TSTM WND DMG 2 S TAMAQUA 40.78N 75.93W
08/25/2007 SCHUYLKILL PA LAW ENFORCEMENT
TREES REPORTED DOWN IN VICINITY OF SOUTH TAMAQUA.
0705 PM TSTM WND DMG DOVER 40.00N 76.85W
08/25/2007 YORK PA LAW ENFORCEMENT
TREES REPORTED DOWN NEAR DOVER.
0714 PM HAIL CARLISLE 40.20N 77.20W
08/25/2007 E0.75 INCH CUMBERLAND PA PUBLIC
PUBLIC REPORT OF PENNY-SIZED HAIL IN THE VICINITY OF
CARLISLE.
0738 PM HAIL SHIREMANSTOWN 40.22N 76.96W
08/25/2007 E0.75 INCH CUMBERLAND PA TRAINED SPOTTER
SPOTTER 163016 REPORTED 3/4 INCH HAIL NEAR SHIREMANSTOWN.
&&
CJESpecial weather statement, Aug 25, 8:07 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 807 PM EDT SAT AUG 25 2007 PAZ012-017-018-024-037-041-260115- CAMBRIA-CLEARFIELD-NORTHERN CENTRE-NORTHERN CLINTON-NORTHERN LYCOMING-TIOGA- 807 PM EDT SAT AUG 25 2007 ...STRONG THUNDERSTORMS WILL AFFECT THE COUNTIES OF CLEARFIELD... CLINTON...NORTHERN CAMBRIA...NORTHWESTERN CENTRE...NORTHWESTERN LYCOMING AND SOUTHEASTERN TIOGA THROUGH 915 PM EDT... AT 802 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED NUMEROUS STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 21 MILES SOUTHWEST OF WELLSBORO...TO 27 MILES NORTHWEST OF LOCK HAVEN OR NEAR TAMARACK...TO 4 MILES SOUTH OF DUBOIS TO PUNXSUTAWNEY...MOVING EAST AT 40 MPH. WIND GUSTS TO 50 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THESE STORMS. EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. THESE STORMS WILL BE NEAR NEW WASHINGTON...MAHAFFEY AROUND 815 PM... WESTPORT...WESTOVER AROUND 830 PM...OGDENSBURG...WOODLAND AROUND 845 PM...WALLACETON...RALSTON AROUND 900 PM...GLEN UNION AND TROUT RUN AROUND 915 PM. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES... I-80 BETWEEN MILE MARKERS 107 AND 149. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 15...ROUTE 219...ROUTE 322...ROUTE 422...STATE ROAD 14...STATE ROAD 120. FORECASTER: LAMBERT
Local storm report, Aug 25, 8:09 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
809 PM EDT SAT AUG 25 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM HAIL YOUNGSVILLE 41.85N 79.32W
08/25/2007 E1.00 INCH WARREN PA PUBLIC
PUBLIC REPORT OF QUARTER-SIZED HAIL NEAR YOUNGSVILLE.
0500 PM HAIL BLOOMSBURG 41.00N 76.46W
08/25/2007 E0.75 INCH COLUMBIA PA LAW ENFORCEMENT
PENNY-SIZED HAIL REPORTED.
0500 PM TSTM WND DMG YOUNGSVILLE 41.85N 79.32W
08/25/2007 WARREN PA LAW ENFORCEMENT
TREES AND WIRES REPORTED DOWN IN YOUNGSVILLE.
0505 PM TSTM WND DMG 2 E BLOOMSBURG 41.00N 76.42W
08/25/2007 COLUMBIA PA LAW ENFORCEMENT
TREES DOWN ON WIRES IN SCOTT TWP.
0522 PM TSTM WND DMG 2 W LICKDALE 40.46N 76.53W
08/25/2007 LEBANON PA LAW ENFORCEMENT
TREES REPORTED DOWN IN UNION TWP.
0555 PM HAIL CARROLL VALLEY 39.75N 77.38W
08/25/2007 E0.88 INCH ADAMS PA TRAINED SPOTTER
NICKEL-SIZED HAIL AND WIND GUSTS ESTIMATED TO 50 MPH IN
CARROLL VALLEY.
0600 PM TSTM WND DMG FAIRFIELD 39.79N 77.37W
08/25/2007 ADAMS PA PUBLIC
PUBLIC REPORT OF TREES DOWN AND LOW-LYING FLOODING IN
VICINITY OF FAIRFIELD AND CARROLL VALLEY.
0600 PM TSTM WND DMG POTTSVILLE 40.68N 76.21W
08/25/2007 SCHUYLKILL PA LAW ENFORCEMENT
TREES REPORTED DOWN IN VICINITY OF POTTSVILLE.
0615 PM TSTM WND DMG 2 S TAMAQUA 40.78N 75.93W
08/25/2007 SCHUYLKILL PA LAW ENFORCEMENT
TREES REPORTED DOWN IN VICINITY OF SOUTH TAMAQUA.
0705 PM TSTM WND DMG DOVER 40.00N 76.85W
08/25/2007 YORK PA LAW ENFORCEMENT
TREES REPORTED DOWN NEAR DOVER.
0714 PM HAIL CARLISLE 40.20N 77.20W
08/25/2007 E0.75 INCH CUMBERLAND PA PUBLIC
PUBLIC REPORT OF PENNY-SIZED HAIL IN THE VICINITY OF
CARLISLE.
0738 PM HAIL SHIREMANSTOWN 40.22N 76.96W
08/25/2007 E0.75 INCH CUMBERLAND PA TRAINED SPOTTER
SPOTTER 163016 REPORTED 3/4 INCH HAIL NEAR SHIREMANSTOWN.
0745 PM TSTM WND DMG 4 W MANHEIM 40.16N 76.47W
08/25/2007 LANCASTER PA EMERGENCY MNGR
TREES REPORTED DOWN ACROSS PORTIONS OF RAPHO AND EAST
DONEGAL TWPS.
&&
CJELocal storm report, Aug 25, 8:16 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
816 PM EDT SAT AUG 25 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM HAIL YOUNGSVILLE 41.85N 79.32W
08/25/2007 E1.00 INCH WARREN PA PUBLIC
PUBLIC REPORT OF QUARTER-SIZED HAIL NEAR YOUNGSVILLE.
0500 PM HAIL BLOOMSBURG 41.00N 76.46W
08/25/2007 E0.75 INCH COLUMBIA PA LAW ENFORCEMENT
PENNY-SIZED HAIL REPORTED.
0500 PM TSTM WND DMG YOUNGSVILLE 41.85N 79.32W
08/25/2007 WARREN PA LAW ENFORCEMENT
TREES AND WIRES REPORTED DOWN IN YOUNGSVILLE.
0505 PM TSTM WND DMG 2 E BLOOMSBURG 41.00N 76.42W
08/25/2007 COLUMBIA PA LAW ENFORCEMENT
TREES DOWN ON WIRES IN SCOTT TWP.
0522 PM TSTM WND DMG 2 W LICKDALE 40.46N 76.53W
08/25/2007 LEBANON PA LAW ENFORCEMENT
TREES REPORTED DOWN IN UNION TWP.
0555 PM HAIL CARROLL VALLEY 39.75N 77.38W
08/25/2007 E0.88 INCH ADAMS PA TRAINED SPOTTER
NICKEL-SIZED HAIL AND WIND GUSTS ESTIMATED TO 50 MPH IN
CARROLL VALLEY.
0600 PM TSTM WND DMG FAIRFIELD 39.79N 77.37W
08/25/2007 ADAMS PA PUBLIC
PUBLIC REPORT OF TREES DOWN AND LOW-LYING FLOODING IN
VICINITY OF FAIRFIELD AND CARROLL VALLEY.
0600 PM TSTM WND DMG POTTSVILLE 40.68N 76.21W
08/25/2007 SCHUYLKILL PA LAW ENFORCEMENT
TREES REPORTED DOWN IN VICINITY OF POTTSVILLE.
0615 PM TSTM WND DMG 2 S TAMAQUA 40.78N 75.93W
08/25/2007 SCHUYLKILL PA LAW ENFORCEMENT
TREES REPORTED DOWN IN VICINITY OF SOUTH TAMAQUA.
0630 PM TSTM WND DMG CATAWISSA 40.95N 76.46W
08/25/2007 COLUMBIA PA TRAINED SPOTTER
SPOTTER 153011 REPORTED TREES DOWN AND MARBLE-SIZED HAIL
IN VICINITY OF CATAWISSA.
0705 PM TSTM WND DMG DOVER 40.00N 76.85W
08/25/2007 YORK PA LAW ENFORCEMENT
TREES REPORTED DOWN NEAR DOVER.
0710 PM TSTM WND DMG CARLISLE 40.20N 77.20W
08/25/2007 CUMBERLAND PA LAW ENFORCEMENT
TREES AND WIRES REPORTED DOWN IN CARLILSE.
0714 PM HAIL CARLISLE 40.20N 77.20W
08/25/2007 E0.75 INCH CUMBERLAND PA PUBLIC
PUBLIC REPORT OF PENNY-SIZED HAIL IN THE VICINITY OF
CARLISLE.
0738 PM HAIL SHIREMANSTOWN 40.22N 76.96W
08/25/2007 E0.75 INCH CUMBERLAND PA TRAINED SPOTTER
SPOTTER 163016 REPORTED 3/4 INCH HAIL NEAR SHIREMANSTOWN.
0745 PM TSTM WND DMG 4 W MANHEIM 40.16N 76.47W
08/25/2007 LANCASTER PA EMERGENCY MNGR
TREES REPORTED DOWN ACROSS PORTIONS OF RAPHO AND EAST
DONEGAL TWPS.
&&
CJEThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 25, 8:40 PM EDT | Flash Flood Warning | CTP | Schuylkill | 3 hr |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.